U.S. doctors online nowAsk doctors free
Hudson, NH
A 38-year-old female asked:

Is "a sense of impending doom" a symptom that something could be wrong? am taking bupropian and tysabri (natalizumab). should i see a dr?

2 doctor answers6 doctors weighed in
Dr. Susan Uhrich
Psychiatry 38 years experience
See a doc: A sense of impending doom is one of the symptoms of a panic attack, though you do not mention other symptoms. First see your medcal doc and if all is well, see a psychiatrist.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. K. Olson
Dr. K. Olsonanswered
Psychiatry 41 years experience
Something is wrong: A sense of doom is indefinite. Is there associated shortness of breath, elevated heart rate, headache, or faintness? Wellbutrin (bupropion) can occasionally cause anxiety - even in those not predisposed. There does not appear to be a problem with interactions between the two. You might consult the md who prescribed the wellbutrin (bupropion) - maybe try something different, a lower dose, or XL form (? The buffer cause).
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 47-year-old member asked:
Tysabri (natalizumab). Do you know about this pill?
1 doctor answer1 doctor weighed in
A 24-year-old male asked:
Does the benefit of tysabri (natalizumab) outweigh the risk of PML ?
1 doctor answer1 doctor weighed in
A 38-year-old female asked:
Does tysabri / natalizumab increase the risk of shingles?
1 doctor answer3 doctors weighed in
A 47-year-old member asked:
Which is better? Interferon or tysabri (natalizumab)?
1 doctor answer1 doctor weighed in
A 30-year-old member asked:
Does anyone know where a tysabri (natalizumab) infusion center is?
1 doctor answer1 doctor weighed in
Last updated May 7, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.